Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 13, NWS Norman, OK

April 27, 2024Dewey County, Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 27, 2024, 10:10 AM CDT for Dewey County, Roger Mills County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2024, 10:10 AM CDT (15:10 UTC)
Expired
Apr 27, 2024, 10:45 AM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Dewey County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 154 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:27 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

855 
WFUS54 KOUN 271510
TOROUN
OKC043-129-271545-
/O.NEW.KOUN.TO.W.0013.240427T1510Z-240427T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1010 AM CDT Sat Apr 27 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northeastern Roger Mills County in western Oklahoma...
  Southwestern Dewey County in northwestern Oklahoma...

* Until 1045 AM CDT.

* At 1009 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles northeast of Strong City, moving north
  at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Leedey, Strong City, and Angora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3567 9962 3599 9947 3600 9946 3601 9943
      3602 9938 3597 9924 3581 9936 3581 9938
      3578 9938 3563 9949
TIME...MOT...LOC 1509Z 202DEG 39KT 3571 9952 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:27 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 27, 6:27 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 AM CDT Sat Apr 27 2024

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 145 AM CDT Sat Apr 27 2024

Very active day expected across Oklahoma and western north Texas as
multiple rounds of severe storms will impact the area.

A subtle wave will get things started later this morning as it
initiates storms across northwest Texas that will then move/develop
northeast across southwest into western and perhaps central Oklahoma
during the first part of the day today. Even at this time of day the
environment will be conducive for severe storms and even though
large hail will be the primary hazard, soundings would suggest there
is at least some tornado risk as well. Some questions remain as to
how this activity will evolve during the day, but is currently
expected to move off to the north and northeast during the early
afternoon.

In the wake of the morning convection anticipate airmass across the
area to destabilize through the afternoon to the east of the dryline
which will be located across western Oklahoma southward into western
north Texas. As the approaching large-scale trough and associated
lift interacts on the dryline, expected another round or two of
scattered thunderstorms to develop along and ahead of the dryline.
With upwards of 3000-3500 J/kg of CAPE along with deep layer shear
of 40-50kts the environment will support supercells with the
potential for very large hail, damaging winds and tornadoes(some
strong tornadoes possible as well). Wind fields will continue to
strengthen late in the day and into the evening with llj
development. This will also increase tornado potential with any
supercell storms.

This activity is expected to grow upscale into a slow-moving squall-
line with damaging wind gusts and some continued risk of tornadoes
the main severe hazards as we go deeper into the evening and
overnight. The slow eastward progression and high precipitable water
will also lead to increased flooding threat. A Flood Watch remains
in effect through tonight for portions central into eastern Oklahoma.

To the west of the dryline across far west/northwest Oklahoma there
will be a period of elevated to perhaps near critical fire weather
conditions that develop this afternoon. Will issue another RFD for
that area.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 145 AM CDT Sat Apr 27 2024

Overnight storms will linger into Sunday, mainly across southeast
Oklahoma, where heavy rainfall and severe risk will continue. All
this activity should shift east of the area by late in the day
Sunday. Some drier air will then move into the area with a couple of
drier days. A minor wave will work through the area on Monday, but
rain chances associated with this will be minimal.

South winds return Tuesday and with veered low level flow, much
warmer 850mb temps will result in a much warmer day. Significant
differences with respect to precip occur Tuesday afternoon and
Tuesday night. With southwest flow does appear there is a chance of
precip, but GFS looks a bit overdone.

Some rain and thunderstorm chances continue through the remainder of
the week. We do look to remain in modest southwest flow and
sufficient instability will be present for the potential for some
severe weather just about any day from Wednesday through Friday, no
widespread severe currently is expected.

A rather strong cold front will bring some cooler/drier weather by
the end of the and into the following weekend.

&&

.AVIATION...
(12Z TAFS)
Issued at 623 AM CDT Sat Apr 27 2024

Showers and thunderstorms will expand through the day, with
multiple rounds of storms, some severe, expected to impact most
of our terminal sites. MVFR ceilings will be slow to rise to VFR
by this afternoon, and could return to MVFR in and around
thunderstorm activity. Winds will be gusty out of the south
through most of the period, with erratic speed and direction near
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77  60  79  56 /  80  70  20   0
Hobart OK         83  56  80  53 /  80  40   0  10
Wichita Falls TX  79  59  81  56 /  70  80   0   0
Gage OK           86  51  78  48 /  30  10   0  10
Ponca City OK     80  59  80  50 /  80  70  40  10
Durant OK         81  62  77  61 /  70  90  80  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ020-025-026-028>032-
     039>043-045>048-050>052.

TX...Flood Watch through Sunday evening for TXZ089-090.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...08
Hazardous weather outlook, Apr 27, 2:57 AM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
257 AM CDT Sat Apr 27 2024

OKZ004>048-050>052-TXZ083>090-280800-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
257 AM CDT Sat Apr 27 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE..Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe thunderstorms today across
a large portion of northern into central and southern Oklahoma and
portions of western north Texas. An enhanced risk covers much of
the remainder of western north Texas and Oklahoma.

Multiple rounds of severe storms will be possible across the area
today and tonight. Hail to the size of baseballs, damaging wind
gusts of up to 80 mph and tornadoes, some of which could be
strong, will all be possible.

.Heavy Rainfall...
Multiple rounds of thunderstorms will also result in a risk for
flooding by late today and tonight particularly near and east of
I-35.

Fire Weather...
Near critical fire weather conditions are possible this afternoon
across northwest Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
There will be a chance of severe thunderstorms Sunday across
southeast Oklahoma. A chance of thunderstorms will return across
the area Wednesday and continue through Friday. Although
widespread severe is not expected a few strong to severe storms
appear possible.

.Flooding...
Chance of heavy rainfall and possible flooding will continue
Sunday morning across southeast Oklahoma.

.Fire Weather...
Near critical fire weather conditions may develop Tuesday
afternoon across northwest Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 27, 9:16 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Norman OK
916 AM CDT Sat Apr 27 2024

OKZ015>017-271445-
Dewey OK-Custer OK-Blaine OK-
916 AM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of northeastern Custer,
west central Blaine and southeastern Dewey Counties through 945 AM
CDT...

At 916 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Thomas, moving northeast at 30 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Watonga, Thomas, Custer City, Oakwood, Eagle City, and Fay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3559 9878 3564 9892 3602 9876 3584 9839
TIME...MOT...LOC 1416Z 205DEG 26KT 3568 9878

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, Apr 27, 9:25 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
925 AM CDT Sat Apr 27 2024

OKZ014-021-271500-
Roger Mills OK-Beckham OK-
925 AM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of southwestern Roger
Mills and northwestern Beckham Counties through 1000 AM CDT...

At 925 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Texola, moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Sweetwater, Texola, and Dempsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3564 10000 3553 9971 3521 9995 3522 10000
TIME...MOT...LOC 1425Z 205DEG 26KT 3531 10003

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, Apr 27, 9:40 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Norman OK
940 AM CDT Sat Apr 27 2024

OKZ014-271515-
Roger Mills OK-
940 AM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of southern Roger Mills
County through 1015 AM CDT...

At 940 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Sweetwater, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cheyenne, Reydon, Sweetwater, Strong City, and Dempsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3573 10000 3573 9943 3543 9970 3542 9972
      3542 10000
TIME...MOT...LOC 1440Z 214DEG 31KT 3546 9980

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, Apr 27, 9:41 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Norman OK
941 AM CDT Sat Apr 27 2024

OKZ011-015-017-271515-
Major OK-Dewey OK-Blaine OK-
941 AM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of northern Blaine,
southeastern Dewey and south central Major Counties through 1015 AM
CDT...

At 941 AM CDT, Doppler radar was tracking a strong thunderstorm near
Eagle City, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Fairview, Okeene, Canton, Longdale, Oakwood, Eagle City, Isabella,
southeastern Canton Lake, Homestead, and Southard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3617 9821 3615 9821 3581 9856 3585 9878
      3631 9847
TIME...MOT...LOC 1441Z 214DEG 31KT 3595 9859

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:11 AM CDTRiver Flood AdvisoryOUNCarter, Johnston, Murray37 hr
Apr 27, 9:16 AM CDTSpecial Weather StatementOUNBlaine29 min
Apr 27, 9:25 AM CDTSpecial Weather StatementOUNBeckham35 min
Apr 27, 9:30 AM CDTRiver Flood WatchOUNHughes, Seminole6 hr
Apr 27, 9:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole30 hr
Apr 27, 9:40 AM CDTSpecial Weather StatementOUNRoger Mills35 min
Apr 27, 9:41 AM CDTSpecial Weather StatementOUNBlaine34 min
Apr 27, 9:50 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills40 min
Apr 27, 10:13 AM CDTSevere Thunderstorm WarningOUNBlaine, Major47 min
Apr 27, 10:24 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills51 min
Apr 27, 10:32 AM CDTTornado WarningOUNCuster, Dewey, Roger Mills32 min
Apr 27, 10:34 AM CDTTornado WarningOUNGarfield, Major41 min
Apr 27, 10:50 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Major40 min
Apr 27, 10:56 AM CDTTornado WarningOUNGarfield19 min
Apr 27, 11:01 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods, Woodward44 min
Apr 27, 11:10 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant19 min
Apr 27, 11:16 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills44 min
Apr 27, 11:24 AM CDTTornado WarningOUNGrant16 min
Apr 27, 11:35 AM CDTSpecial Weather StatementOUNBeckham25 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods67 min
Apr 27, 11:40 AM CDTSevere Thunderstorm WarningOUNGrant, Kay37 min
Apr 27, 11:59 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward46 min
Apr 27, 12:25 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Apr 27, 12:27 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward2 hr
Apr 27, 12:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant49 min
Apr 27, 12:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson47 min
Apr 27, 12:50 PM CDTSpecial Weather StatementOUNBeckham25 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
Apr 27, 12:58 PM CDTFlash Flood WarningOUNBlaine, Dewey, Major, Woods, Woodward2 hr
Apr 27, 12:59 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 27, 12:59 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills46 min
Apr 27, 1:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major44 min
Apr 27, 1:17 PM CDTSpecial Weather StatementOUNBeckham28 min
Apr 27, 1:17 PM CDTTornado WarningOUNGarfield, Grant28 min
Apr 27, 1:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson51 min
Apr 27, 1:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills47 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma43 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningOUNGrant51 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady24 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods47 min
Apr 27, 1:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant44 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods34 min
Apr 27, 2:03 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills27 min
Apr 27, 2:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGreer, Jackson, Kiowa, Washita41 min
Apr 27, 2:08 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble52 min
Apr 27, 2:12 PM CDTSpecial Weather StatementOUNLogan33 min
Apr 27, 2:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major28 min
Apr 27, 2:38 PM CDTTornado WarningOUNKay37 min
Apr 27, 2:41 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward34 min
Apr 27, 2:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKiowa, Washita48 min
Apr 27, 2:44 PM CDTSpecial Weather StatementOUNPayne31 min
Apr 27, 2:46 PM CDTTornado WarningOUNKay29 min
Apr 27, 2:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne49 min
Apr 27, 2:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita47 min
Apr 27, 3:02 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNKay19 min
Apr 27, 3:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Major, Noble41 min
Apr 27, 3:10 PM CDTTornado WarningOUNGarfield, Grant, Kay, Noble7 min
Apr 27, 3:14 PM CDTSevere Thunderstorm WarningOUNNoble, Payne46 min
Apr 27, 3:19 PM CDTFlash Flood WarningOUNKay3 hr
Apr 27, 3:22 PM CDTTornado WarningOUNNoble, Payne38 min
Apr 27, 3:29 PM CDTSpecial Weather StatementOUNWashita31 min
Apr 27, 3:31 PM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 27, 3:34 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita41 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant40 min
Apr 27, 3:38 PM CDTRiver Flood AdvisoryOUNAtoka19 hr
Apr 27, 3:38 PM CDTTornado WarningOUNCaddo, Canadian, Washita52 min
Apr 27, 3:39 PM CDTRiver Flood AdvisoryOUNHughes, Seminole23 hr
Apr 27, 3:40 PM CDTRiver Flood AdvisoryOUNCotton17 hr
Apr 27, 3:41 PM CDTRiver Flood AdvisoryOUNComanche, Cotton17 hr
Apr 27, 3:42 PM CDTRiver Flood AdvisoryOUNGrady17 hr
Apr 27, 3:46 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Apr 27, 3:51 PM CDTSevere Thunderstorm WarningOUNGrant, Kay39 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Noble22 min
Apr 27, 4:05 PM CDTTornado WarningOUNKay5 min
Apr 27, 4:07 PM CDTTornado WarningOUNCaddo, Canadian39 min
Apr 27, 4:18 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble27 min
Apr 27, 4:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Kingfisher39 min
Apr 27, 4:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble23 min
Apr 27, 4:24 PM CDTTornado WarningOUNCanadian23 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.